- -

Michael spaces and Dowker planks

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Michael spaces and Dowker planks

Show full item record

Caserta, A.; Watson, S. (2009). Michael spaces and Dowker planks. Applied General Topology. 10(2):245-267. doi:10.4995/agt.2009.1738.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86707

Files in this item

Item Metadata

Title: Michael spaces and Dowker planks
Issued date:
[EN] We investigate the Lindelöf property of Dowker planks. In particular, we give necessary conditions such that the product of a Dowker plank with the irrationals is not Lindelöf. We also show that if there exists a ...[+]
Subjects: Michael space , Michael function , NL property , Haydon plank
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2009.1738
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2009.1738
Type: Artículo


This item appears in the following Collection(s)

Show full item record